Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 252, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Oct 12, 2021, 11:12 AM CDT for Calcasieu Parish, Louisiana. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2021, 11:12 AM CDT (16:12 UTC)
- Expired
- Oct 16, 2021, 10:08 AM CDT
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 21 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at White Oak Park (CWOL1).
- Action stage
- 1.5 ft
- Minor stage
- 2 ft
- Moderate stage
- 4 ft
- Major stage
- 6 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
013
WGUS44 KLCH 121612
FLWLCH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
1112 AM CDT Tue Oct 12 2021
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Louisiana...
Calcasieu River NEAR White Oak Park
Calcasieu River Near Salt Water Barrier
LAC019-130415-
/O.NEW.KLCH.FL.W.0252.211012T1612Z-211014T1800Z/
/CWOL1.1.ER.211012T0931Z.000000T0000Z.211014T1200Z.NO/
1112 AM CDT Tue Oct 12 2021
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River NEAR White Oak Park.
* From this morning to early Thursday afternoon.
* At 9:45 AM CDT Tuesday the stage was 2.2 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM CDT Tuesday was 2.5 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.1 feet this afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
White Oak Park 2.0 2.2 Tue 9 am CDT 1.9 1.9 1.7
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
LAC019-130415-
/O.NEW.KLCH.FL.W.0253.211013T1200Z-211015T0000Z/
/LCHL1.1.ER.211013T1200Z.000000T0000Z.211014T1200Z.NO/
1112 AM CDT Tue Oct 12 2021
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Salt Water Barrier.
* From Wednesday morning to Thursday evening.
* At 6:00 AM CDT Tuesday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:00 AM CDT Tuesday was 4.1 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.0 feet tomorrow morning.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Salt Water Barrie 4.0 4.1 Tue 6 am CDT 3.8 3.7 3.8
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
248 follow-up statements
931
WGUS84 KLCH 130049
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
749 PM CDT Tue Oct 12 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River NEAR White Oak Park
Calcasieu River Near Salt Water Barrier
LAC019-131300-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211014T1800Z/
/CWOL1.1.ER.211012T0931Z.211012T1635Z.211014T1200Z.NO/
749 PM CDT Tue Oct 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until early Thursday afternoon.
* At 7:35 PM CDT Tuesday the stage was 1.5 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.1 feet tomorrow morning.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
White Oak Park 2.0 1.5 Tue 7 pm CDT 1.6 1.6 1.5
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
LAC019-131300-
/O.CON.KLCH.FL.W.0253.211013T1200Z-211015T0000Z/
/LCHL1.1.ER.211013T1200Z.211013T1200Z.211014T1200Z.NO/
749 PM CDT Tue Oct 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* From Wednesday morning to Thursday evening.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.0 feet tomorrow morning.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Salt Water Barrie 4.0 MSG unknown 3.3 3.3 3.5
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
87895
WGUS84 KLCH 131338
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
838 AM CDT Wed Oct 13 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Calcasieu River NEAR White Oak Park
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
LAC019-140400-
/O.EXT.KLCH.FL.W.0252.000000T0000Z-211015T0000Z/
/CWOL1.1.WT.211012T0931Z.211012T1635Z.211014T1800Z.NO/
838 AM CDT Wed Oct 13 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until tomorrow evening.
* At 7:35 AM CDT Wednesday the stage was 2.0 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:35 AM CDT Wednesday was 2.2 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.0 feet early tomorrow afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
White Oak Park 2.0 2.0 Wed 7 am CDT 1.5 1.1 1.2
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
LAC019-140400-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211015T0000Z/
/LCHL1.1.WT.211014T1200Z.000000T0000Z.211014T1200Z.NO/
838 AM CDT Wed Oct 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* Until tomorrow evening.
* At 6:00 AM CDT Wednesday the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:00 AM CDT Wednesday was 4.0 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.0 feet tomorrow morning.
* Impact...At 4.0 feet, Minor marshland flooding occurs. Flooding
also begins on River Road in north Lake Charles.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
Salt Water Barrie 4.0 4.0 Wed 6 am CDT 4.0 3.9 3.8
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
Rua432
WGUS84 KLCH 140027
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
727 PM CDT Wed Oct 13 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
Calcasieu River NEAR White Oak Park
LAC019-150000-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211015T0000Z/
/LCHL1.1.WT.211014T1200Z.211014T1200Z.211014T1200Z.NO/
727 PM CDT Wed Oct 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* Until tomorrow evening.
* At 6:00 AM Wednesday, the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.0 feet tomorrow morning.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
Salt Water Barrie 4.0 4.0 unknown 3.4 3.6 3.5
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
LAC019-150000-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211015T0000Z/
/CWOL1.1.WT.211012T0931Z.211013T2035Z.211014T1800Z.NO/
727 PM CDT Wed Oct 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until tomorrow evening.
* At 7:00 PM CDT Wednesday the stage was 2.0 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Wednesday was 2.3 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.0 feet early tomorrow afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
White Oak Park 2.0 2.0 Wed 7 pm CDT 1.9 1.9 1.3
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
24598
WGUS84 KLCH 141332
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
832 AM CDT Thu Oct 14 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
Calcasieu River NEAR White Oak Park
LAC019-151345-
/O.EXT.KLCH.FL.W.0253.000000T0000Z-211017T0000Z/
/LCHL1.1.WT.211015T1100Z.000000T0000Z.211016T1200Z.NO/
832 AM CDT Thu Oct 14 2021
...The Flood Warning is now in effect until Saturday evening...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* Until Saturday evening.
* At 6:00 AM CDT Thursday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:00 AM CDT Thursday was 4.1 feet.
* Forecast...The river will oscillate above flood stage with a
maximum value of 4.1 feet tomorrow morning. It will fall below
flood stage early tomorrow afternoon.
* Impact...At 4.0 feet, Minor marshland flooding occurs. Flooding
also begins on River Road in north Lake Charles.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Calcasieu River
Salt Water Barrie 4.0 4.1 Thu 6 am CDT 4.1 4.0 3.8
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
LAC019-151345-
/O.EXT.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211014T1800Z.211017T1200Z.NO/
832 AM CDT Thu Oct 14 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 7:35 AM CDT Thursday the stage was 2.2 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:35 AM CDT Thursday was 2.3 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.5 feet this afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Calcasieu River
White Oak Park 2.0 2.2 Thu 7 am CDT 2.1 2.2 2.0
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
Rua148
WGUS84 KLCH 150031
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
731 PM CDT Thu Oct 14 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
Calcasieu River NEAR White Oak Park
LAC019-160045-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211017T0000Z/
/LCHL1.1.WT.211015T1100Z.211015T1200Z.211016T1200Z.NO/
731 PM CDT Thu Oct 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* Until Saturday evening.
* At 6:00 AM CDT Thursday, the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.1 feet tomorrow morning.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Calcasieu River
Salt Water Barrie 4.0 MSG unknown 3.9 3.8 3.8
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
LAC019-160045-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211015T1800Z.211017T1200Z.NO/
731 PM CDT Thu Oct 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 6:50 PM CDT Thursday the stage was 1.9 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.4 feet early tomorrow afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Calcasieu River
White Oak Park 2.0 1.9 Thu 6 pm CDT 2.2 1.4 1.4
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
24126
WGUS84 KLCH 151511
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1011 AM CDT Fri Oct 15 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
Calcasieu River NEAR White Oak Park
LAC019-161515-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211017T0000Z/
/LCHL1.1.WT.211016T1200Z.000000T0000Z.211016T1200Z.NO/
1011 AM CDT Fri Oct 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* Until tomorrow evening.
* At 6:00 AM CDT Friday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:00 AM CDT Friday was 4.1 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.0 feet this afternoon.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Salt Water Barrie 4.0 4.1 Fri 6 am CDT 3.7 3.6 3.4
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
LAC019-161515-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211014T1635Z.211017T1200Z.NO/
1011 AM CDT Fri Oct 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 9:35 AM CDT Friday the stage was 2.1 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:35 AM CDT Friday was 2.2 feet.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.2 feet this evening.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
White Oak Park 2.0 2.1 Fri 9 am CDT 1.9 1.9 1.8
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
SD788
WGUS84 KLCH 160119
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
819 PM CDT Fri Oct 15 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River NEAR White Oak Park
LAC019-170130-
/O.EXT.KLCH.FL.W.0253.000000T0000Z-211017T0600Z/
/LCHL1.1.WT.211016T1800Z.211016T1800Z.211016T1800Z.NO/
819 PM CDT Fri Oct 15 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* Until early Sunday morning.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.0 feet early tomorrow afternoon.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Salt Water Barrie 4.0 MSG unknown 3.8 3.8 3.5
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
LAC019-170130-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211014T1635Z.211017T1200Z.NO/
819 PM CDT Fri Oct 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 7:35 PM CDT Friday the stage was 1.7 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 2.2 feet tomorrow morning.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
White Oak Park 2.0 1.7 Fri 7 pm CDT 1.4 1.4 1.3
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
Mkc360
WGUS84 KLCH 161508
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1008 AM CDT Sat Oct 16 2021
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
Calcasieu River NEAR White Oak Park
LAC019-161615-
/O.CAN.KLCH.FL.W.0253.000000T0000Z-211016T1508Z/
/LCHL1.1.WT.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 AM CDT Sat Oct 16 2021
...The Flood Warning for the Calcasieu River Near Salt Water Barrier
has been cancelled...
The Flood Warning is cancelled for
the Calcasieu River Near Salt Water Barrier.
* At 6:00 AM CDT Saturday the stage was 2.9 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a
maximum value of 3.6 feet this evening.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Calcasieu River
Salt Water Barrie 4.0 2.9 Sat 6 am CDT 3.1 3.3 3.3
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
LAC019-161615-
/O.CAN.KLCH.FL.W.0252.000000T0000Z-211016T1508Z/
/CWOL1.1.WT.211012T0931Z.211014T1635Z.211015T1730Z.NO/
1008 AM CDT Sat Oct 16 2021
...The Flood Warning for the Calcasieu River NEAR White Oak Park has
been cancelled...
The Flood Warning is cancelled for
the Calcasieu River NEAR White Oak Park.
* At 9:50 AM CDT Saturday the stage was 0.7 feet.
* Flood stage is 2.0 feet.
* Forecast...The river will oscillate below flood stage with a
maximum value of 1.9 feet Tuesday morning.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Calcasieu River
White Oak Park 2.0 0.7 Sat 9 am CDT 1.4 1.6 1.6
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
TinglerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Oct 12, 10:29 AM CDT, 43 minutes earlier.
Area forecast discussion, Oct 12, 10:29 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1029 AM CDT Tue Oct 12 2021 .UPDATE... Old frontal boundary across the northern edge of the forecast area is lifting back north as a warm front as an upper level disturbance moving across Texas increases southerly flow. The result is a return to warm and humid conditions. Some shower activity will be possible, mainly north of the I-10 corridor through this afternoon as those locations will be closer to the best moisture and frontal lift. Made some minor adjustments to the pop and weather grids based on latest radar trends and hi-res guidance. Otherwise, remainder of the forecast is on track. Rua && .PREV DISCUSSION... /issued 353 AM CDT Tue Oct 12 2021/ DISCUSSION... SHORT TERM [Today through Thursday]... Patchy morning fog currently developing in areas where mostly clear skies and light winds prevail. Expect this fog to continue in patches this morning with dissipation after sunrise. Temperatures had cooled off into the mid to upper 60s extreme northern part of interior southeast Texas and central Louisiana. Elsewhere...lower to middle 70s along the I-10 corridor to upper 70s to near 80 at the coast. Current radar at this time did show a few light pop corn showers along the coast in Cameron...southeast Calcasieu...Jefferson Davis and western Acadia parishes. In the upper Levels...high pressure was over the western Gulf of Mexico with ridging extending northeast across the southeast US states. There was a broad trough across the western United States with some pinging of the southwest flow over Texas. This weather pattern will generally result in fairly decent weather today except for a weak frontal boundary that was parked along and north of the I- 10 corridor. This boundary will move north today and will help to trigger a few showers and thunderstorms in the process. While there may not be much upper dynamical support...the atmosphere does have decent moisture in the vertical profile especially along and northeast of a Houston...Beaumont...and Alexandria line. Therefore expect to see weak convection early this morning along the retreating front with the best chance of rain along and north of the Beaumont... Alexandria line where precipitable water is expected to approach 2 inches in the vertical column. Temperatures today will be on the warmer side and even the morning will still be well above average for this time of year. Perhaps a bit cooler this afternoon where rain does fall. Tonight should be fairly quiet on the radar scope with above normal temperatures. Wednesday's forecast not much change except for fewer cells to develop on radar as the atmosphere will remain fairly stable. Thursday does appear to be the start of changes as the western United States trough moves eastward into the central and southern plains. Weak disturbances will eject into the southwest flow aloft and begin to dampen out the west side of the persistent Gulf High. This will increase the pops especially over southeast Texas and will spread eastward into Louisiana as we get into the long term part of the forecast where rain and cooler weather is on the way. 06 LONG TERM [Friday through Tuesday]... A vigorous shortwave pushing through the Plains will drive a sfc cold front sewd toward the forecast area on Friday, with the front progged to move into the nwrn zones by early evening, then crossing the remainder of the forecast area during the evening/early overnight hours. Forecast soundings indicate sufficient moisture/instability/CAPE for showers/storms as the front pushes through, followed by some straggling post-frontal shower activity primarily over the sern zones in the weak overrunning before a drier wrly flow encroaches aloft during the day on Saturday. The initial impacts from this boundary will be felt across the nwrn 1/2 of the forecast area by sunrise Saturday morning with developing CAA helping push temps down into the mid/upper 50s. The remainder of the area will notice the cooler temps during the day on Saturday as highs will only top out in the mid/upper 70s (except for possibly the extreme sern areas where temps could touch 80F). The remainder of the forecast period looks dry and pleasant with subseasonal temps as lows remain in the lower/mid 50s and highs stay in the 70s. Slim rain chances return to the forecast on Tuesday as the sfc high pushes east of the region, reintroducing a more erly low-level flow which will gradually increase moisture while heights aloft begin to lower as a nrn stream storm system breaks down the resident mid- level ridging over the wrn Gulf. 25 MARINE... Light to moderate onshore flow will continue through Friday. Rain chances will also be widely scattered through this time period ahead of another cool front that is scheduled to arrive Friday night. After the front passes, winds turn to the northwest and strong offshore will dominate through the weekend. && .PRELIMINARY POINT TEMPS/POPS... AEX 89 69 89 69 / 40 10 10 0 LCH 88 73 87 72 / 20 0 20 10 LFT 89 71 88 72 / 10 0 10 10 BPT 88 72 88 72 / 20 0 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. &&
Hazardous weather outlook, Oct 12, 3:32 AM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 332 AM CDT Tue Oct 12 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-130845- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 332 AM CDT Tue Oct 12 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to scattered showers and thunderstorms will be possible each day. At this time, the probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-130845- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 332 AM CDT Tue Oct 12 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light to moderate onshore flow will continue through the week with a stronger cold front expected to move into the coastal waters Friday night. Strong offshore flow can be expected over the weekend. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 11:12 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.